# SDR CA130306010

- Difficulty date: March 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,104 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Malfunctioned
- Location: Vacuum System
- Part time: 915 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT VACUUM PUMP REPORTED INOPERATIVE BY PILOT.  VACUMM PUMP REPLACED.
